A 18-year-old member asked:
can't zoloft (sertraline) make u sweat very badly even at night and resemble lymphoma sweats?
2 doctor answers • 3 doctors weighed in
Family Medicine 44 years experience
Zoloft (sertraline) sweats: The whole class of ssri medications (including prozac, zoloft, paxil, (paroxetine) etc.) can cause night sweats, particularly as you are stopping or reducing the medication. Paxil (paroxetine) is the worst offender in this group. Some patients have this symptom even while taking the medication. Usually it will go away after a few weeks.
6042 viewsReviewed >2 years ago
Psychiatry 42 years experience
Yes: Excessive sweating is one known side effect of zoloft and other similar antidepressants such as prozac, paxil, (paroxetine) celexa, Cymbalta and luvox. Consult your physician to address this. However, if you also have other symptoms along with sweating such as fever, cough, weight loss, frequent infections, or feeling "ill", please consult in internist in case there is a medical problem going on.
5408 viewsAnswered Sep 3, 2018
Last updated Sep 3, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.